U.S. doctors online nowAsk doctors free
Saudi Arabia
A 20-year-old male asked:

Can using computer mouse and touch mobile phones cause shaky hands .. would taking vitamin b help solving the problem ?

1 doctor answer3 doctors weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
No. Not likely.: If using computer mice & touch mobile phones caused shaky hands, just about every adult would be complaining of shaky hands, so no, there's no link. However, repetitive motion injury from such usage can cause pain, numbness & tingling. As for taking vitamins, it's unlikely to help unless you were deficient. Even then, b vitamin deficiency isn't really linked to shaky hands (just numbness/tingling).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 31, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.